Homomorphisms of Intensionally Complemented Distributive Lattices.
Mathematische Annalen, Tome 176 (1968), pp. 28-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__176_161677,
author = {J.M. DUNN and N.D.JR. BELNAP},
title = {Homomorphisms of {Intensionally} {Complemented} {Distributive} {Lattices.}},
journal = {Mathematische Annalen},
pages = {28--38},
year = {1968},
volume = {176},
zbl = {0155.03102},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__176_161677/}
}
J.M. DUNN; N.D.JR. BELNAP. Homomorphisms of Intensionally Complemented Distributive Lattices.. Mathematische Annalen, Tome 176 (1968), pp. 28-38. http://geodesic.mathdoc.fr/item/MAN_1968__176_161677/